RXZELL Sleep Aid Diphenhydramine HCl 50mg 220
• NIGHTTIME SLEEP-AID – one softgel before bed. Safe and non habit-forming. Helps you reach deeper, restful sleep at night.
• SOFTGEL AT MAXIMUM STRENGTH – easy-to-swallow extra strength liquid filled softgels delivers maximum performance
• ONE SOFTGEL PER DOSE – for adults and children over 12 years at bedtime, or as directed by a doctor or pharmacist
• ACTIVE INGREDIENT – Diphenhydramine HCl 50mg sleeping pills. Relax your mind and body so you can fall asleep effortlessly
• COMPARE TO – Unisom SleepGels in the active ingredient
RXZELL Sleep Aid, Diphenhydramine HCl 50mg, 220 Softgels – Fall Asleep Faster, Deeper Restful Sleeping, Non Habit-Forming